Works matching DE "FOURIER integral operators"
Results: 113
On Fourier integral operators with Hölder-continuous phase.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 6, p. 875, doi. 10.1142/S0219530518500112
- By:
- Publication type:
- Article
Semiclassical Almost Isometry.
- Published in:
- Letters in Mathematical Physics, 2006, v. 78, n. 2, p. 189, doi. 10.1007/s11005-006-0117-z
- By:
- Publication type:
- Article
On the global L<sup>p</sup> boundedness of a general class of h-Fourier integral operators.
- Published in:
- Turkish Journal of Mathematics, 2018, v. 42, n. 4, p. 1726, doi. 10.3906/mat-1610-104
- By:
- Publication type:
- Article
h-Admissible Fourier integral operators.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 3, p. 553, doi. 10.3906/mat-1506-47
- By:
- Publication type:
- Article
Equivalence of the Mikusinski-Shiraishi-Itano products in S' for various classes of delta-sequences.
- Published in:
- Integral Transforms & Special Functions, 2009, v. 20, n. 3/4, p. 207, doi. 10.1080/10652460802567590
- By:
- Publication type:
- Article
THE FOURIER DIMENSION IS NOT FINITELY STABLE.
- Published in:
- Real Analysis Exchange, 2015, v. 40, n. 2, p. 397, doi. 10.14321/realanalexch.40.2.0397
- By:
- Publication type:
- Article
Zeros of modular forms of half integral weight.
- Published in:
- Research in Number Theory, 2016, v. 2, n. 1, p. 1, doi. 10.1007/s40993-016-0054-6
- By:
- Publication type:
- Article
Continuous contact problem of a functionally graded layer resting on an elastic half-plane.
- Published in:
- Archives of Mechanics, 2017, v. 69, n. 1, p. 53
- By:
- Publication type:
- Article
A Study on Degree of Approximation by (E, 1) Summability Means of the Fourier-Laguerre Expansion.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2010, p. 1, doi. 10.1155/2010/351016
- By:
- Publication type:
- Article
Zero products preserving maps from the Fourier algebra of amenable groups.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 3, p. 523, doi. 10.36045/bbms/1407765887
- By:
- Publication type:
- Article
Semiclassical States Associated with Isotropic Submanifolds of Phase Space.
- Published in:
- Letters in Mathematical Physics, 2016, v. 106, n. 12, p. 1695, doi. 10.1007/s11005-016-0853-7
- By:
- Publication type:
- Article
On Fourier coefficients of lacunary systems.
- Published in:
- Mathematical Notes, 2016, v. 100, n. 3/4, p. 507, doi. 10.1134/S0001434616090212
- By:
- Publication type:
- Article
Fourier coefficients of characteristic functions of intervals with respect to a complete orthonormal system bounded in L([0, 1]), 2 < p < ∞.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 3/4, p. 647, doi. 10.1134/S0001434615030372
- By:
- Publication type:
- Article
On the representation of functions as Fourier integrals.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 3/4, p. 561, doi. 10.1134/S0001434613030243
- By:
- Publication type:
- Article
On the error of multidimensional quadrature formulas for certain classes of functions.
- Published in:
- Mathematical Notes, 2009, v. 85, n. 3/4, p. 420, doi. 10.1134/S0001434609030122
- By:
- Publication type:
- Article
Integrability of the Majorants of Fourier Series and Divergence of the Fourier Series of Functions with Restrictions on the Integral Modulus of Continuity.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 5/6, p. 606, doi. 10.1023/B:MATN.0000049660.29081.bc
- By:
- Publication type:
- Article
Uniform Convergence of Hyperbolic Partial Sums of Multiple Fourier Series.
- Published in:
- Mathematical Notes, 2004, v. 76, n. 5/6, p. 673, doi. 10.1023/B:MATN.0000049666.00784.9d
- By:
- Publication type:
- Article
Projection Method in the Theory of Integral Operators with Homogeneous Kernels.
- Published in:
- Mathematical Notes, 2004, v. 75, n. 1/2, p. 149, doi. 10.1023/B:MATN.0000015031.72468.a7
- By:
- Publication type:
- Article
ON THE L<sup>P</sup> BOUNDEDNESS OF h-FOURIER INTEGRAL OPERATORS WITH ROUGH SYMBOLS.
- Published in:
- Mathematica Montisnigri, 2022, v. 54, p. 25, doi. 10.20948/mathmontis-2022-54-3
- By:
- Publication type:
- Article
An Explicit Formula for Szegő Kernels on the Heisenberg Group.
- Published in:
- Acta Mathematica Sinica, 2018, v. 34, n. 8, p. 1225, doi. 10.1007/s10114-018-7324-2
- By:
- Publication type:
- Article
L estimates for bi-parameter and bilinear Fourier integral operators.
- Published in:
- Acta Mathematica Sinica, 2017, v. 33, n. 2, p. 165, doi. 10.1007/s10114-016-6269-6
- By:
- Publication type:
- Article
On Helffer-Sjöstrand's theory of resonances.
- Published in:
- IMRN: International Mathematics Research Notices, 2002, v. 2002, n. 13, p. 697, doi. 10.1155/S1073792802104053
- By:
- Publication type:
- Article
Integral operators with two-sided cusp singularities.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 23, p. 1225, doi. 10.1155/S1073792800000611
- By:
- Publication type:
- Article
Geometric scattering theory for long-range potentials and metrics.
- Published in:
- IMRN: International Mathematics Research Notices, 1998, v. 1998, n. 6, p. 285, doi. 10.1155/S1073792898000208
- By:
- Publication type:
- Article
Decay rates of oscillatory integral operators in “1 + 2” dimensions.
- Published in:
- Forum Mathematicum, 2006, v. 18, n. 3, p. 427, doi. 10.1515/FORUM.2006.024
- By:
- Publication type:
- Article
On the means of Fourier integrals and Bernstein inequality in the two-weighted setting.
- Published in:
- Positivity, 2010, v. 14, n. 1, p. 165, doi. 10.1007/s11117-009-0012-9
- By:
- Publication type:
- Article
On the global boundedness of Fourier integral operators.
- Published in:
- Annals of Global Analysis & Geometry, 2010, v. 38, n. 4, p. 373, doi. 10.1007/s10455-010-9219-z
- By:
- Publication type:
- Article
Convolution theorem for the three-dimensional entangled fractional Fourier transformation deduced from the tripartite entangled state representation.
- Published in:
- Theoretical & Mathematical Physics, 2009, v. 161, n. 3, p. 1714, doi. 10.1007/s11232-009-0156-6
- By:
- Publication type:
- Article
ON A CLASS OF h-FOURIER INTEGRAL OPERATORS.
- Published in:
- Demonstratio Mathematica, 2018, v. 51, n. 1, p. 595, doi. 10.2478/dema-2014-0047
- By:
- Publication type:
- Article
Estimates of L<sub>p</sub> Modulus of Continuity of Generalized Bounded Variation Classes.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/201801
- By:
- Publication type:
- Article
Remarks on the Unimodular Fourier Multipliers on α-Modulation Spaces.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/106267
- By:
- Publication type:
- Article
L<sup>p</sup> ESTIMATES FOR ROUGH SEMICLASSICAL FOURIER INTEGRAL OPERATORS.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 2, p. 533, doi. 10.18514/MMN.2020.3392
- By:
- Publication type:
- Article
Edge-detection algorithm based on DCT continuous extension technique.
- Published in:
- Physics of Atomic Nuclei, 2008, v. 71, n. 5, p. 795, doi. 10.1134/S1063778808050049
- By:
- Publication type:
- Article
A Phase Space Transform Adapted to the Wave Equation.
- Published in:
- Communications in Partial Differential Equations, 2007, v. 32, n. 7, p. 1065, doi. 10.1080/03605300600854308
- By:
- Publication type:
- Article
Regularity Properties, Representation of Solutions, and Spectral Asymptotics of Systems with Multiplicities.
- Published in:
- Communications in Partial Differential Equations, 2007, v. 32, n. 1, p. 1, doi. 10.1080/03605300600856816
- By:
- Publication type:
- Article
Fourier-Integral-Operator Approximation of Solutions to First-Order Hyperbolic Pseudodifferential Equations I: Convergence in Sobolev Spaces.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 6, p. 867, doi. 10.1080/03605300600635079
- By:
- Publication type:
- Article
Global L 2 -Boundedness Theorems for a Class of Fourier Integral Operators.
- Published in:
- Communications in Partial Differential Equations, 2006, v. 31, n. 4, p. 547, doi. 10.1080/03605300500455958
- By:
- Publication type:
- Article
Composition of Fourier Integral Operators with Fold and Blowdown Singularities.
- Published in:
- Communications in Partial Differential Equations, 2005, v. 30, n. 12, p. 1717, doi. 10.1080/03605300500299968
- By:
- Publication type:
- Article
Structure of the Semi-Classical Amplitude for General Scattering Relations.
- Published in:
- Communications in Partial Differential Equations, 2005, v. 30, n. 10, p. 1505, doi. 10.1080/03605300500299588
- By:
- Publication type:
- Article
Stricharz Estimates for Non-selfadjoint Operators and Applications.
- Published in:
- Communications in Partial Differential Equations, 2004, v. 29, n. 1/2, p. 263
- By:
- Publication type:
- Article
On Supersets of Wavelet Sets.
- Published in:
- Acta Applicandae Mathematicae, 2009, v. 107, n. 1-3, p. 173, doi. 10.1007/s10440-008-9409-x
- By:
- Publication type:
- Article
THE BOUNDEDNESS OF A CLASS OF SEMICLASSICAL FOURIER INTEGRAL OPERATORS ON SOBOLEV SPACE H<sup>s</sup>.
- Published in:
- Matematychni Studii, 2021, v. 56, n. 1, p. 61, doi. 10.30970/ms.56.1.61-66
- By:
- Publication type:
- Article
Some new Hardy-type inequalities for Riemann-Liouville fractional q-integral operator.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0816-z
- By:
- Publication type:
- Article
Femtosecond Fourier interferometry of a nonideal plasma.
- Published in:
- Technical Physics, 2009, v. 54, n. 4, p. 520, doi. 10.1134/S1063784209040124
- By:
- Publication type:
- Article
A bilinear Fourier extension theorem and applications to the distance set problem.
- Published in:
- IMRN: International Mathematics Research Notices, 2005, v. 2005, n. 23, p. 1411, doi. 10.1155/IMRN.2005.1411
- By:
- Publication type:
- Article
Exceptional sets for self-affine fractals.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2008, v. 145, n. 3, p. 669, doi. 10.1017/S0305004108001576
- By:
- Publication type:
- Article
ON THE L<sup>p</sup>-BOUNDEDNESS OF A CLASS OF SEMICLASSICAL FOURIER INTEGRAL OPERATORS.
- Published in:
- Matematicki Vesnik, 2018, v. 70, n. 3, p. 189
- By:
- Publication type:
- Article
On the Fourier–Jacobi expansion of the unitary Kudla lift.
- Published in:
- Compositio Mathematica, 2007, v. 143, n. 1, p. 1, doi. 10.1112/S0010437X06002491
- By:
- Publication type:
- Article
A Mathematical Justification for the Herman-Kluk Propagator.
- Published in:
- Communications in Mathematical Physics, 2009, v. 286, n. 2, p. 725, doi. 10.1007/s00220-008-0681-4
- By:
- Publication type:
- Article
BLOCK THRESHOLDING AND SHARP ADAPTIVE ESTIMATION IN SEVERELY ILL-POSED INVERSE PROBLEMS.
- Published in:
- Theory of Probability & Its Applications, 2004, v. 48, n. 3, p. 426, doi. 10.1137/S0040585X97980555
- By:
- Publication type:
- Article